Sign in
A complexity theory for feasible closure properties
Journal article   Open access  Peer reviewed

A complexity theory for feasible closure properties

Mitsunori Ogiwara and Lane A Hemachandra
Journal of computer and system sciences, Vol.46(3), pp.295-325
1993

Abstract

url
https://doi.org/10.1016/0022-0000(93)90006-IView
Published (Version of record) Open

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
International collaboration
Citation topics
4 Electrical Engineering, Electronics & Computer Science
4.182 Data Structures, Algorithms & Complexity
4.182.1226 Computability
Web Of Science research areas
Computer Science, Hardware & Architecture
Computer Science, Theory & Methods
ESI research areas
Computer Science

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details